MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA
Model Number FLOW-I C30
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation shows low tidal volume and low exhalation co2 concentration.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Based on the information collected to date, the provided problem description and the inspection of the device conducted by the technician, it has been clarified that the initially claimed malfunction, has not been reproduced.The technician performed all tests and put back the device in working condition.The device's logs has been evaluated.The treatment was ongoing for 30 minutes.The following alarms indicating a leakage were generated from start: expiratory minute volume low, respiratory rate high, etco2 low and fico2 high.The combination of alarms generated indicates a leakage situation and this may affect the co2 measuring.The test log shows that system checkout (sco) prior to the events passed without deviation.The first sco performed after the event passed without issues.The technical log has no recordings on the date of event, which indicates that there was no technical failure in the device at the time of the event.The root cause to the reported issue has not been determined, however there is no indication of a technical failure in the system.The correction of fields #d4 catalog #, #h4 device manufacture date and #h8 usage of device was required.This is based on the internal evaluation.#d4 catalog #: previous catalog #: 6677300, corrected catalog #: 6888530.#h4 manufacture date: previous manufacture date: 03/18/2021, corrected manufacture date: 03/10/2021.#h8 usage of device: previous usage of device: unknown.Corrected usage of device: reuse.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key15606158
Report Number8010042-2022-01810
Device Sequence Number19350933
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)210310
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-I C30
Device Catalogue Number6888530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown